Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

On B-Yaz and looking into taking Hydroxycut. Will it have any negative affect on the birth control ?

Hi I am currently taking B-Yaz and was looking into taking Hydroxycut but I wanted to make sure that it wasn t going to negatively affect my birthcontrol . I know when I took the Complete Nutrition CTS 360 for a few days it made me spot really bad so I figured I should probably not take it. Do these supplements affect my BC?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query. as you mentioned you previously had a bad experience with such products it better yo is difficult to be certain about the effects of hydroxycut as it is not a licensed information about its interaction are limited.coming to weight loss it is always healthy to cut down weight by negative energy balance i,e burning more calories than you eat .hope you got the answer.regards
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor